# SDR AALA202402284978

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 19,923 hours, 8,469 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Wind Ovrheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEFT WING-BODY OVERHEAT LIGHT, MASTER CAUTION. UNABLE TO EXTINGUISH IN FLIGHT; AIRCRAFT AIR DIVERTED TO AND LANDED SAFELY AT IAH.  (OPEN).
